Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

imre

Members
  • Content Count

    101
  • Joined

  • Last visited

Community Reputation

0 Neutral

About imre

  • Rank
    Advanced Member
  • Birthday 05/04/1988

Profile Information

  • Gender
    Male

Recent Profile Visitors

933 profile views
  1. Thanks Ancy. Yeah, the gastroparesis is a pain. I've herd of people getting botox injections to keep the little opening between the stomach and intestine open. Not quite sure how exactly works or if that is the function. So, was wondering if you had heard anything about this. Also, does the domperideone relieve bloating. Basically, I eat like a few bites get bloated and then nauseous. Does domperidone help with that? As for my bed, Yeah I find that elevating more helps. I usually stuff a bunch of pillows underneath myself or under my mattress, which is a foam ikea mattress so tilts up pretty easily. Thanks for your comment I hope you have a happy Thanksgiving as well.
  2. I have a lot of difficulty eating large meals. I think tied for lightheadedness and tachycardia my worst symptom is my GI bloating. I have realized that it's my acid reflux and slow stomach motility that wakes me at night with terrible tachycardia and nausea. I sleep with an elevated pillow which tilts me up to reduce this a little bit but still doesn't fully help. Anyway, with the holidays coming up and large meals on the horizon I am wondering has anybody had problems like Gastroparesis that they have been able to fix. Or has anybody else had a similar experience and have it resolve over time? Also, helpful tips for people suffering the same problems are welcome!
  3. If so how long did it last and were there any complications with pots that I should be aware of? I have had bronchitis for the past two weeks and my cough and shortness of breath are persistent. This has totally crushed my exercise routine which was helping me maintain some semblance of health I was prescribed ventolin and mucinex I haven't tried the ventolin yet because I am on a beta blocker and there may be some interaction. Has anyone here ever used ventolin, has it been effective? Thanks all
  4. Apparently in space where there is barely any gravity and astronauts float, the blood rushes to the head. This causes astronauts problems because the fluids press on their eyes slightly and cause cranial pressure. It's similar to what hanging upside down on monkey bars feels like. There vision is impaired after weeks and months of feeling this pressure. Anyway just thought this was interesting as it is also a postural type fluid based problem. Wonder if midodrine or another vasocompressor would be good for them.
  5. Peregrine, I also had an upper endoscopy a few weeks ago with no bad side effects. I was there because I suspected gastroparesis but they wanted to rule out other things.
  6. So I've been waking up with high blood pressure, sweats, nausea and vomiting in the middle of the night. Has anyone had anything like this? Could this be part of the hyperadrenegic pots sub type?
  7. Yeah don't bother going after the doctor. He/she just doesn't know about POTS, it's not a very well known condition. Find a doctor that can help you and try to figure out what's wrong. That is a much better use of time.
  8. I think the key with jogging is not overdoing it, otherwise it will make your symptoms worse later on or the next day. Over time you can build endurance though. Take it slow and let your body recover.
  9. Artluvr I feel the same way, I live in PA also and woke up this morning feeling sore and exactly how you described it Blah. Hopefully there are no tornadoes in your area that is scary! I think the pressure changes along with the recent weather changes are definitely something that affects our symptoms. Wish I knew what to do about it.
  10. Thanks for the advice, will do. I have been getting very dehydrated no matter what I do. Hopefully my gut issue can be resolved soon!
  11. I definitely think I've had less intake due to the GI upset but Im wondering how long the GI upset will last because every day that goes by it seems to be making my POTS worse and worse. Thanks for the quick response!
  12. I just took the antibiotic z-pack last week and after a few days worth of doses started to get nausea and upset stomach. It's been a week and though some of the stomach issues are resolving I am more light headed than ever and feel terrible. Has anybody experienced this type of reaction. If so how long do the side effects take to wear off.
  13. Glad you posted this galatea, I agree with everything you say. Sometimes I even feel that when I am feeling bad taking on a task can actually make me feel better. And you spot on about how organizing your life around the illness only makes you feel worse. I would be interested in reading about how somatic hyper-vigilance effects symptoms.
  14. Cold weather could very much be it. It affects me a lot as well. Cold weather constricts blood vessels and will raise your BP. Also, and I assume you are affected by the Polar Vortex, it is a huge drop in temperature and could really aggravate our symptoms because of sensitivity to weather change. One thing I have noticed that helps me is to wear a neck warmer, or scarf and breathe through that so that I a breathing in warmer air. I can't really tell you why this helps but it does for me. Hand warmers also are helpful.
  15. It could be possible, there is a spectrum of symptoms for autonomic dysfunction. I always thought that with POTS one of the main features was that blood would pool in the extremities when in an upright position. The heart tries to compensate for this hence the "tachycardia" in POTS. Blood pooling causes less blood flow to the head and brain and therefore I would assume most people with POTS have dizziness. Although possibly not everybody I think there is a poll on this board somewhere asking what symptoms we suffer. Do you still have tachycardia?
×
×
  • Create New...